# SDR ASAA2024041649092

- Difficulty date: April 16, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 67,425 hours, 27,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EXTERIOR EMERGENCY EXIT LIGHT NOT WORKING. GROUNDED - YES. CLEANED R1 DOOR EXTERIOR EMERGENCY EXIT LIGHT BULB AND HOUSING CONTACTS, OPS CHECK GOOD IAW B737-900 33-51-04-960-801 AMM.
